Lemsip Max Day & Night Capsules16s

You have 0 of this in your trolley

4.5 out of 5 stars2 reviews

Lemsip Max Day & Night Capsules
0 in trolley

Quantity of Lemsip Max Day & Night Capsules in trolley 0

0 in trolley.
£4.00(25p each)4.00
Paracetamol, Caffeine, Phenylephrine Hydrochloride Each Day capsule contains: Paracetamol 500mg, Action: Analgesic, Relief of... Headache, sore throat, fever, lethargy, body aches and pains Each Day capsule contains: Caffeine 25 mg, Action: Mild stimulant, Relief of... Lethargy, sluggishness and fatigue Each Day capsule contains: Phenylephrine hydrochloride 6.1 mg, Action: Decongestant, Relief of... Nasal congestion Each Night capsule contains: Paracetamol 500mg, Action: Analgesic, Relief of... Headache, sore throat, fever, lethargy, body aches and pains Each Night capsule contains: Phenylephrine hydrochloride 6.1 mg, Action: Decongestant, Relief of... Nasal congestion



Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer